# SDR 97UAL900578

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185UA
- Make and model: Boeing 747422
- Aircraft serial: 25395
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL STRIP INOP.  RECONNECTED FEEDER STRIP, OPS CHECKED OK.
